Polygonal Billiards

Research output: Chapter in Book/Report/Conference proceedingChapter

Original languageEnglish (US)
Title of host publicationEncyclopedia of Mathematical Physics
Subtitle of host publicationFive-Volume Set
PublisherElsevier Inc.
Pages84-87
Number of pages4
ISBN (Electronic)9780125126601
ISBN (Print)9780125126663
DOIs
StatePublished - Jan 1 2004

All Science Journal Classification (ASJC) codes

  • Medicine (miscellaneous)

Cite this

Tabachnikov, S. (2004). Polygonal Billiards. In Encyclopedia of Mathematical Physics: Five-Volume Set (pp. 84-87). Elsevier Inc.. https://doi.org/10.1016/B0-12-512666-2/00452-1